MAUDE Adverse Event Report: ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TENDYNE¿ MITRAL VALVE; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Model Number TENDV-LP-29S
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2022, a 29s tendyne mitral valve lp was implanted in the patient.On (b)(6) 2025, a follow up transesophageal echocardiogram (tee) was conducted to prepare for a left atrial appendage (laa) ablation (epu) a thrombus was found starting from the tendyne prothesis into the laa.The former international normalized ratio (inr) values were usually within the range in between 2.5-3.5.The patient was on marcumar (vitamin k antagonist).A further follow-up under higher oak dose will follow.The patient was reported stable at home and a follow-up tee in 2 months planned.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
An event of patient device interaction problem associated with thrombus was reported.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause for the reported patient device interaction problem associated with thrombus could not be conclusively determined.The reported unexpected medical intervention was a result of case-specific circumstances as medication was given.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
TENDYNE¿ MITRAL VALVE
Common Device Name
PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG#3007113487
177 county road b east
st. paul MN 55117 1789
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23555468
Report Number2135147-2025-06630
Device Sequence Number15983305
Product Code NPU
UDI-Device Identifier05415067032652
UDI-Public(01)05415067032652(17)230526
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P240042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2023
Device Model NumberTENDV-LP-29S
Device Catalogue NumberTENDV-LP-29S
Device Lot Number8572310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/14/2025
Supplement Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight70 KG